Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 52, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2016, 3:17 PM EDT for Clay County, Nicholas County, West Virginia. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2016, 3:17 PM EDT (19:17 UTC)
- Expired
- Jun 4, 2016, 3:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clay County, WV, Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 3:36 PM EDT | HAIL 1.25 | Muddlety, WV | LOTS OF HAIL. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
438
WUUS51 KRLX 041917
SVRRLX
WVC015-067-041945-
/O.NEW.KRLX.SV.W.0052.160604T1917Z-160604T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
317 PM EDT SAT JUN 4 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NICHOLAS COUNTY IN SOUTHEASTERN WEST VIRGINIA...
SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL WEST VIRGINIA...
* UNTIL 345 PM EDT
* AT 317 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CLAY...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUMMERSVILLE...MUDDLETY AND CALVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3831 8105 3840 8109 3842 8105 3845 8093
3842 8072 3829 8067
TIME...MOT...LOC 1917Z 254DEG 16KT 3836 8099
HAIL...1.25IN
WIND...60MPH
$$
142 follow-up statements
613
WWUS51 KRLX 041932
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
332 PM EDT SAT JUN 4 2016
WVC015-067-041945-
/O.CON.KRLX.SV.W.0052.000000T0000Z-160604T1945Z/
NICHOLAS WV-CLAY WV-
332 PM EDT SAT JUN 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL NICHOLAS AND EAST CENTRAL CLAY COUNTIES...
AT 332 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF
SUMMERSVILLE...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUDDLETY AND CALVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3834 8095 3841 8099 3845 8092 3842 8072
3829 8067
TIME...MOT...LOC 1932Z 254DEG 16KT 3838 8091
HAIL...1.25IN
WIND...60MPH
$$
14050
WWUS51 KRLX 041944
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
344 PM EDT SAT JUN 4 2016
WVC015-067-041953-
/O.EXP.KRLX.SV.W.0052.000000T0000Z-160604T1945Z/
NICHOLAS WV-CLAY WV-
344 PM EDT SAT JUN 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NICHOLAS AND EAST
CENTRAL CLAY COUNTIES WILL EXPIRE AT 345 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3834 8095 3841 8099 3845 8092 3842 8072
3829 8067
TIME...MOT...LOC 1940Z 254DEG 16KT 3838 8091
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:26 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 4, 2:26 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
226 PM EDT SAT JUN 4 2016
.SYNOPSIS...
Humid airmass in place tonight. Cold front pushes through Sunday.
A series of reinforcing cold fronts move through early in the work
week.
&&
.NEAR TERM /THROUGH SUNDAY/...
Very warm and humid airmass in place early this afternoon with
dewpoints in the 60s to low 70s. Combined with some sunshine have
MLCAPE climbing over 15000j/kg across southern WV. Already have showers
and thunderstorms taking off in this area. With the warm
temperatures, the freezing and -20C lines are rather high so still
thinking damaging winds would be the biggest threat severe-wise,
with hail a secondary threat. Of course, concerns remain about
potential water issues as PWAT values are close to 2 inches so
very heavy rain is expected from any stronger shower/storm. While
flash flood guidance is rather high, precipitation rates out of
these storms provide some concern...especially since multiple
rounds are expected. Will expand flash flood watch to cover much
of the rest of the CWA. Leaving out extreme NW where rain has not
impacted yet today.
Expecting another batch of showers and thunderstorms arriving
tonight -- this should be the leftovers of activity well to our
west this afternoon. And finally, expect the cold front to move
through Sunday, with a third round of showers and thunderstorms.
Some of these could produce some gusty outflow winds -- especially
across eastern CWA.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
A series of reinforcing cold fronts will then move through on
Monday and Tuesday. Will keep pops low as these fronts are
moisture starved. This will allow for temperatures to gradually
cool off through mid week.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Model run to run consistency is weak, as previous runs showed a
large ridge, now there is a large trough. So, with this in mind
went more towards climo with general chances of rain most days
except Wed and Thu which should be dry. WV is riding the boundary
between a ridge and a trough most of next week.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Showers and thunderstorms on the increase across the forecast
area, and with humid airmass in place could see a shower or storm
anywhere at any time through the TAF period. Did try to pinpoint
best timing in TAFs, but confidence is not real high on this more
detailed timing. IFR possible in any of the stronger showers and
storms. In general winds will be variable and not overly strong.
However in the vicinity of showers and storms, some gusty outflow
is likely.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...
FORECAST CONFIDENCE: Low to medium.
ALTERNATE SCENARIOS: Timing and intensity of showers and storms
may vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H M M M M M M M M
HTS CONSISTENCY M M M M M M M M M M M M
BKW CONSISTENCY M M M M M M M M M M M M
EKN CONSISTENCY M M M M M M M M M M M M
PKB CONSISTENCY M M M M M M M M M M M M
CKB CONSISTENCY H H H H H M M M M M M M
AFTER 18Z SUNDAY...
IFR possible in showers and thunderstorms Sunday afternoon.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
013>020-024>040-046-047.
OH...Flash Flood Watch until midnight EDT tonight for OHZ083-086-
087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.
&&
SYNOPSIS...RPY/MZ
NEAR TERM...MZ
SHORT TERM...RPY
LONG TERM...JW
AVIATION...MZHazardous weather outlook, Jun 4, 2:31 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 231 PM EDT SAT JUN 4 2016 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>011-013>020-024>040- 046-047-051845- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 231 PM EDT SAT JUN 4 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MOST LIKELY THREAT AND HAIL A SECONDARY THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SMALL CHANCE ON SUNDAY THAT THUNDERSTORMS COULD REPEATEDLY HIT THE SAME LOCATION IN A SHORT AMOUNT OF TIME. IF THIS WERE TO HAPPEN...FLASH FLOODING COULD RESULT. ISOLATED STRONGER THUNDERSTORMS ON SUNDAY COULD ALSO BE CAPABLE OF DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ066-067-075-076-084-085-051845- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS- 231 PM EDT SAT JUN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MOST LIKELY THREAT AND HAIL A SECONDARY THREAT. HEAVY RAINFALL IS ALSO POSSIBLE FROM THESE SHOWERS AND STORMS WHICH COULD LEAD TO ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SMALL CHANCE ON SUNDAY THAT THUNDERSTORMS COULD REPEATEDLY HIT THE SAME LOCATION IN A SHORT AMOUNT OF TIME. IF THIS WERE TO HAPPEN...FLASH FLOODING COULD RESULT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 4, 2:41 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
241 PM EDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL 2 E KENNA 38.68N 81.62W
06/04/2016 E1.25 INCH JACKSON WV PUBLIC
PUBLIC REPORT CALLED IN...LASTED 15-20MIN WITH LARGEST
HAIL HALF-DOLLAR SIZED
&&
EVENT NUMBER RLX1600986
MECLocal storm report, Jun 4, 2:52 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
252 PM EDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SSW ALUM CREEK 38.29N 81.81W
06/04/2016 KANAWHA WV 911 CALL CENTER
METRO911 REPORTED TREE DOWN
&&
EVENT NUMBER RLX1600987
MECLocal storm report, Jun 4, 2:53 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
253 PM EDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG SSW ALUM CREEK 38.29N 81.81W
06/04/2016 KANAWHA WV 911 CALL CENTER
METRO911 REPORTED TREE DOWN. RADAR ESTIMATED TIME.
&&
CORRECTED REMARKS
EVENT NUMBER RLX1600987
MECLocal storm report, Jun 4, 2:55 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 3 SSE ST. ALBANS 38.34N 81.80W
06/04/2016 KANAWHA WV 911 CALL CENTER
PER METRO911. 6500 MACCORKLE AVE. LARGE TREE BLOCKING
1-2 LANES OF TRAFFIC.RADAR ESTIMATED TIME.
&&
EVENT NUMBER RLX1600988
MECSpecial weather statement, Jun 4, 2:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 255 PM EDT SAT JUN 4 2016 WVZ027-028-037-038-042000- CLAY-WEBSTER-BRAXTON-NICHOLAS- 255 PM EDT SAT JUN 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NICHOLAS...CENTRAL CLAY...SOUTHEASTERN BRAXTON AND WESTERN WEBSTER COUNTIES... AT 254 PM EDT...A STRONG THUNDERSTORM WAS NEAR CLAY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLAY...CAMDEN-ON-GAULEY...BIRCH RIVER...CAMDEN ON GAULEY...CRAIGSVILLE... HARRISON...COWEN...IVYDALE...LITTLE BIRCH...STRANGE CREEK...WIDEN... ERBACON...BOGGS...CENTRALIA AND MUDDLETY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. LAT...LON 3841 8111 3853 8113 3864 8053 3832 8051 TIME...MOT...LOC 1854Z 263DEG 22KT 3848 8099 14
Local storm report, Jun 4, 2:58 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
258 PM EDT SAT JUN 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 2 NW CHARLESTON 38.37N 81.65W
06/04/2016 KANAWHA WV 911 CALL CENTER
TREE BLOWN ONTO ON POWERLINES...NO POWER LOST. RADAR
ESTIMATED TIME.
&&
EVENT NUMBER RLX1600989
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:08 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 20 hr |
| Jun 4, 12:23 PM EDT | Special Weather Statement | RLX | Wayne | 37 min |
| Jun 4, 12:59 PM EDT | Special Weather Statement | RLX | Lincoln | 46 min |
| Jun 4, 1:08 PM EDT | Special Weather Statement | RLX | Putnam, Roane | 52 min |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 34 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 34 min |
| Jun 4, 2:04 PM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Roane | 56 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 61 min |
| Jun 4, 2:55 PM EDT | Special Weather Statement | RLX | Clay | 65 min |
| Jun 4, 3:09 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Webster | 36 min |
| Jun 4, 3:56 PM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 64 min |
| Jun 4, 4:13 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 32 min |
| Jun 4, 4:27 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 63 min |
| Jun 4, 4:57 PM EDT | Special Weather Statement | RLX | Mingo | 33 min |
| Jun 4, 5:42 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Mason, Putnam | 33 min |
| Jun 4, 6:02 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 28 min |
| Jun 4, 6:15 PM EDT | Special Weather Statement | RLX | Mason | 30 min |
| Jun 4, 6:27 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 63 min |
| Jun 4, 6:46 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 59 min |
| Jun 4, 7:04 PM EDT | Special Weather Statement | RLX | Calhoun, Clay, Fayette, Nicholas, Roane | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.